# SDR DL72S972350

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED .5 INCH ON LT VENTRAL STAIR TORQUE BOX AT STA 1213.  REMOVED FASTENER, DYE CHECKED AREA, STOP DRILLED ENDS OF CRACK, FABRICATED REPAIR DOUBLER PER M/M 53-11-0 NR 19.  INSTALLED REPAIR AS PER MM 53-11-0 NR 19.
